# SDR GAIA01086ST

- Difficulty date: April 2, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED A CRACK ON RIGHT WALL OF NWW AT BS 265 AT APPROX WL 180.  ACCOMPLISHED BULKHEAD REPAIR BS 265 WL 180 IAW B727 SRM 51-40-2 AND 51-30-2.  (M)
